# SDR RU3A201910217050

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N89
- Make and model: Cndair CL6002B16
- Aircraft serial: 5815
- Aircraft time: 4,278 hours, 1,549 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Contro Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EXTERNAL DOOR OPEN (WHITE) ILLUMINATED AFTER TAKE OFF AND REMAINED ON.   THE WARNING SWITCH FOR THE REFUEL/DEFUEL CONTROL PANEL DOOR WAS ADJUSTED TO FIX THE DISCREPANCY.
